# SDR SIMA20160318011

- Difficulty date: March 18, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,004 hours, 34,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-07 CARGO UNDER FLOOR SKIN IS CORRODED ON BOTH SIDES OF FRAME 67, BETWEEN STRINGERS 21L - 21R.  ACCOMPLISHED REPAIR TO CARGO UNDER FLOOR SKIN ON BOTH SIDES OF FRAME 67, BETWEEN STRINGERS 21L - 21R IAW ERS-EM-53MR-2017.
